# SDR SIMA20130307004

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 27,402 hours, 24,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3426 THE CREW REPORTED A STRONG ELECTRICAL SMELL AROUND THE FLIGHT ATTENDANT SEAT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
